# SDR DHL2001715006

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part serial: 0771012
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT IN A-MODE AUTOPILOT PORPOISED.  REPLACED PITCH CHANNEL PER MM 22-11-101.  OPS CKS GOOD.  THIS CLEARS DMI 5771.
